MAUDE Adverse Event Report: Crosstex International Inc Henry Schein; Ultrasoft Earloop Mask

Crosstex International Inc Henry Schein; Ultrasoft Earloop Mask
Model Number 104-8073
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rash (2033)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reports that the masks are giving rashes on the faces of two employees, specifics unknown.The rash was around the mouth and at the chin area.None of the staff members have any known allergies/medical conditions.This happened the first day wearing them, but none of them were seriously injured or required medical attention.
 
Additional Manufacturer Narrative
Product has not been returned to manufacturer for evaluation.Trend analysis performed.No similar complaints have been recorded for gpluspks, lots 20260401 & 20260114.Device history record has been reviewed, no discrepancies noted.Raw material suppliers contacted; no material changes noted.

Brand Name
Henry Schein
Common Device Name
Ultrasoft Earloop Mask
Manufacturer (Section D)
Crosstex International Inc
6789 w. henrietta road
rush NY 14543
Manufacturer (Section G)
Crosstex International Inc
6789 w. henrietta road
rush NY 14543
Manufacturer Contact
katy peterson
6789 w. henrietta road
rush, NY 14543
MDR Report Key50820013
Report Number1319130-2026-00008
Device Sequence Number18673904
Product Code FXX
UDI-Device Identifier00304040005248
UDI-Public(01)00304040005248
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K111343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number104-8073
Device Catalogue Number104-8073
Device Lot Number20260114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown